# SDR UPS98826956

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576989115
- Condition: Cracked
- Location: Ws 7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E LWR INTERNAL DOUBLER AT STA XOLDI7.00 IS CRACKED.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769891 AND SRM 51-1-20D.
